I'm on my second month of Aleese 28 amd I just took my first green pill of the second pack. I didnt get my peroid the first round of green pills, I had bleed a week prior to it, but it wasn't like my normal period. (with me so far?) I have not ever had unprotected sex, but on one occasion the condom slipped and the be sure I wasnt going to become preganant I took the morning after pill. Just for your reference I was not on the pill at the time when I took the morning after pill. I know that when taking birth control pills your body goes through some weird stuff and my cycle might get thrown off, but if I don't get my period within the next couple days do you think something might be wrong?
Posts: 117 | From: Washington | Registered: Jun 2002
| IP: Logged |
I've had quite a bit of experience w/ spotting and such while on the birth control pill ... And while it's not fun, it's usually something you have to deal w/ for the first three months of taking a certain kind of pill. My doctor told me it would take approxamately that long for my body to get used to it and regulate.
If you're still having spotting after 3 months of taking the same pill everyday around the same time, you may want to talk to your doctor about switching the type of birth control you're on. They're are many different ones w/ different levels of hormones. You're bound to find the right one eventually
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.